# SDR SWAA2021072682884

- Difficulty date: June 13, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 221BF AT FWD GALLEY AREA ; 2021-269624 / [01] TOOL USED; CALIPER PN: DIGITAL 150; SN: AE-412610. DUE DATE: 21/MAY/22.; [02] TOOL USED HOTBONDER P/N HCS9200B S/N 15102320 DUE DATE 19 NOV 21; [03] TOOL USED SCALE P/N: CL5000; S/N: AE-407337; DUE DATE: 23-JUL-21; [04] TOOL USED: SCALE P/N: SCA-301; S/N: AE-412134; DUE DATE: 24-FEB-22.; [05] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 15-FEB-22.; [06] REPAIRED FLOOR PANEL 221BF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1.; [07] REPAIRED FLOOR PANEL 221BF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1.
